# SDR REXA2024102500983

- Difficulty date: June 20, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 22,356 hours, 16,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341911
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ANGLE FROM THE 280 TO THE DOOR POST FOUND TO BE CORRODED REMOVED DAMAGED ANGLE AT DOOR POST LH SIDE FS280 IAW CRJ900 SRM 51-42-13-001-001-A01.  INSTALLED L ANGLE AT DOOR POST LH SIDE FS 280 IAW CRJ900 SRM 51-42-13-001-001-A01. P/N: CC670-34191-1
